# SDR 96ZZZM256

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- System (JASC): 2731 · Elevator Tab Control System
- Part: Mount Fitting
- Part number: 65C2577313
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

LAS-ABQ - FLT NR 720 - AIRCRAFT DIVERETED TO PHOENIX FOR FLIGHT CONTROL VIBRATION.  CREW REPORTED VIBRATION FELT THROUGHOUT AIRCRAFT.  MORE NOTICEABLE IN THE REAR.  DID NOT FEEL VIBRATION IN POWER LEVERS BUT FELT IN YOKE.  VIBRATION FREQUENCY INCREASED WITH AIRSPEED AND FELT IN ALL PHASES OF FLIGHT.  REMOVED AND REPLACED RIGHT ELEVATOR TAB INBOARD BUSHING AND MOUNT FITTING FOR WEAR.  REFERENCE AWXA960028.
